# SDR SCNA20251022401

- Difficulty date: October 18, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-800
- Aircraft serial: 39028
- Aircraft time: 28,764 hours, 17,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY-2R SIDE,EMERGANCY EXIT LIGHTS FLASH ON AND OFF RAMDOMLY.  FOUND TEST SWITCH DAMAGED ON BATTERY PACK SUPPLY. REMOVED AND REPLACED BATTERY PACK SUPPLY. PER AMM 33-51-06. OPS CHECKS GOOD.
